# SDR SIMA20160226010

- Difficulty date: February 26, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 32,753 hours, 23,249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: SH670318811
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE BULLETIN 670BA-53-040 REV C, FOUND PAX DOOR LINTEL, STRINGER 3, CRACKED.  REPAIRED IAW SB 670BA-53-040 REV C & REO 670-53-21-493.
